MathSciNet Relay Station
MathSciNet bibliographic data
MR1825981 28A78 (28A80)
Ngai, Sze-Man; Wang, Yang Hausdorff dimension of self-similar sets with overlaps. J. London Math. Soc. (2) 63 (2001), no. 3, 655–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement